Title

The Heisenberg Relation - Mathematical Formulations

Authors

Authors

R. V. Kadison;Z. Liu

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Symmetry Integr. Geom.

Keywords

Heisenberg relation; unbounded operator; finite von Neumann algebra; Type II1 factor; OPERATORS; RINGS; Physics, Mathematical

Abstract

We study some of the possibilities for formulating the Heisenberg relation of quantum mechanics in mathematical terms. In particular, we examine the framework discussed by Murray and von Neumann, the family (algebra) of operators affiliated with a finite factor (of infinite linear dimension).

Journal Title

Symmetry Integrability and Geometry-Methods and Applications

Volume

10

Publication Date

1-1-2014

Document Type

Article

Language

English

First Page

40

WOS Identifier

WOS:000334498800001

ISSN

1815-0659

Share

COinS